# SDR R61A202001310145

- Difficulty date: January 28, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N732YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000521
- Aircraft time: 11,323 hours, 7,558 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR A HEAVY CHECK*** LH WINGLET CRACKED AT FWD SPAR. REMOVED AND REPLACED LH WINGTIP IAW 170EO-57-30-0000_1. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
